My last period was 1/20/17. My husband and I aren't trying to conceive but had a oopsie on 1/27/17, so I took the plan b to be safe. I really did not have any symptoms right away, until about 5 days after taking the plan b pill. I basically had headaches, nosebleeds, felt very tired. Then on 2/12/17 (day 24 of my cycle) I had spotting. The spotting was very minimal, and pink in color and was only there when I wiped that one time. I have four children and have had implantation spotting with each one. If I did not take the Plan B pill, then I would have been sure I was pregnant because of the pink spotting. But because I took the pill, I have no clue what it could be. My period was due on 2/17/17 and has not come. It is officially 15 days late. I have had cramping on and off, my cervix seems to be high and soft. I started off having a lot of discharge but it is the EWCM that I would normally experience with ovulation. Now it is a creamy white consistency. My breasts are tender and I have had a headache every day for almost three weeks. I feel nauseated on and off through out day, but not every single day. I have taken two tests that were negative. Could I be pregnant or is my cycle thrown off because of the plan B? Has anyone ended up pregnant after taking plan b? Has anyone gotten negative pregnancy tests, but ended up actually being pregnant? Hopefully someone can help me out there!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2014 • 4 answers
Posted 10 May 2017 • 2 answers
Posted 5 Sep 2017 • 0 answers
Posted 13 Jun 2018 • 1 answer
Posted 30 Jun 2018 • 1 answer